| Catalog Number |
6007103110 |
| Medical Device Problem Codes |
Fracture (1260); Material Fragmentation (1261)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Device Embedded In Tissue or Plaque (3165)
| Date of Event |
10/22/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgical procedure at the user facility an ortholock pin was broken off in the left tibial bone during a navigated procedure.The pin was intentionally left to prevent further harm at the discretion of the surgeon.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description